# SDR QXEA9500031

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC589
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2751016003
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 23,200 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - LEFT WING FAILED TO INDICATE DOWN AND LOCKED CREW CYCLED GEAR 3 TIMES AND AFTER 4 MINUTES GEAR INDICATED DOWN.  FLIGHT LANDED WITHOUT INCIDENT REPLACED LT, INBD GEAR ACTUATOR.  REPLACED WORN BELLCRANK AND BUSHINGS AS PRECAUTION.  GROUND TESTED AND RETURNED AIRCRAFT TO SERVICE.
